I took a 5 mg Valium doze at night, next day I had a rash on my neck. Is this allergy? Specially reading that it is a rare side effect.
If it was generic it could be a filler. Almost all generics are manufactured in China or India. It's such a low dose that in order to know if you're allergic to the active compound you would need to increase the dose and see if the rash stays the same or not
Although uncommon (1% or less of users) and usually mild and temporary, it is a reported side effect that some people will experience. It does seem co-incidental that the rash occurred after you took the diazepam.
You should always report side effects to your doctor anyway so for peace of mind you might want to call her/his office and speak with the doctor or the nurse who can relay the message to her/him for professional advice.
Strange reaction don't believe it is the Valium If your Dr ties the rash to the Valium I would be extremely surprised
- Valium Information for Consumers
- Valium Information for Healthcare Professionals (includes dosage details)
- Side Effects of Valium (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.